# SDR AWXA9900085

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Part number: 6546813
- Condition: Gouged
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, DAMAGED SEAT TRACK.  SEAT TRACK AT BS 520 TO 540 RBL 45-50 GOUGED OUT OF LIMITS.  REMOVED DAMAGED TRACK SECTION, FABRICATED, TREATED AND INSTALLED PER SRM 53-00-52.
